If I understand correctly you have been off Lipitor since last June. If this is the case I can say with great certainty that the Lipitor is not the source of the cramps. Myositis (muscle inflammation) is a rare side effect of cholesterol lowering medications but is usually presents more as a overall muscle ache and not a localized pain that comes and goes. Electrolyte imbalances can cause calf cramps but I would be careful about taking supplements without having a diagnosis first. Several other rare muscle and inflammatory disorders are remote possibilities. A good rheumatologist may be able to help you sort out the source of your symptoms.
, calves aching badly
Have you started any excercise routines that may have caused tendonitis? A low functioning thyroid can cause that as well.
Hi, if you are taking zoloft,would you mind helping me out?
My cardio has prescribed it for fatigue possibly from NCS (which has seemed to hold true several times and improve with change in meds or their dosage). I have IST and NCS (and mild valvular disease). I am taking atenolol 12.5 mg, verapamil 180 mg and 1g salt. I don't know what dose of zoloft, I haven't p/u yet. I am sure it will be low.
My questions to you:
1. Why was it prescribed to you? 2. What is your dosage 3. How long have you been on? 4.Do you feel it is effective? 5. Any side effects? 6. Are you on any other meds?
Thank you for your help. I am always nervous about trying new meds.
I have taken zoloft for a number years to treat depression. It has helped a great deal. My doc suggested that since I am pre-menopausal I take Prempro also to help with hormone replacement and to keep me "from getting so p---ed off all the time". The zoloft has been very effective in helping me deal with depression that I have suffered from for years. I take 15 mgs a day. I believe that it is a fairly "harmless" drug.
Just wanted to say,"Thanks", for your reply. :)
A related discussion, Aching Calf Muscles